# SDR A6WA200940133

- Difficulty date: March 9, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 13,376 hours, 12,901 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT F/S 621.00 FOUND CRACKED AT LINTEL FITTING LOCATION.  REPAIR TO AFT PRESSURE BULKHEAD AT FS 621.00 CARRIED OUT IAW REO 601R-53-61-1230, REV D. (K)
